# SDR ZW0A0102901

- Difficulty date: May 31, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 38,056 hours, 19,487 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON NUMBER 2 SEAT TRACK AT LBL 44 INCHES STA 1031 TO 1309.  REPLACED TRACK AT STA 1031 TO 1307, LBL 44 INCHES, PER SRM 53-05, PAGE 11, SRM 53-24-0, AND IPC 53-40-00.
